# SDR CALA2015072194145

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 47,966 hours, 19,874 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE DISCHARGE SWITCH & APU FIRE WARNING ON.  INSPECTED APU COMPARTMENT & FOUND NO EVIDENCE OF FIRE NOTED.
